I finally got Thor diet under good control...Artemis Puppy with yogurt added, cheerios and string cheese as training treats. No accidents for several weeks. Yippee! Finally, I'm feeling hopeful about our future.
Then, I get close to the bottom of the bag. Go to the one and only supplier in my area to discover that they are OUT OF ARTEMIS PUPPY! What to do; what to do. Finally, I buy a smaller bag of Artemis Adult and a bag of Nutri-Source to try. For two days, I mix the new foods in with the old. And bingo!! Thor has now pooped in his crate three times in two days. Hells bells.
I am in such turmoil and tizzy that I call the crisis team at the Mental Health center and go in to talk to someone. I am ashamed at how negative I've been feeling. About Thor. About me. The clinician I saw first wanted to admit me but then said that with my cough (present for almost 2 weeks) I couldn't be admitted to the psych ward. Phew! I do not want to have to arrange for dog care! And I do not want to be away from home. So instead, she called a psychiatrist for a consult. The result is that a recent medication change is known to cause changes in serotonin and frightening thoughts. So, I am under orders to see my PCP for the cough tomorrow, to alter my meds, to schedule a psych appointment to evaluated current meds and how they are impacting my moods/thoughts, check-in calls for the next two days, and follow-up counseling. I never should have let it get to this point. But I feel better now that some concrete steps have been put in place.
Came home and had a lovely training session with Thor. Then, after pooping outside, we came in and he pooped in his crate.
Open my email tonight to find that three of my current meds interact negatively...Rebif, Bupropion, and Sertraline...
"Your May 2010 Safety Report
"Safety Summary: Your medication check has detected interactions involving Sertraline, Bupropion and Rebif, and identified at least one medication with an orange risk rating. This means you may require closer monitoring of these medications in order to reduce your risk of serious side-effects (click on each drug for more details).